12 doctors weighed in:
Can you get a buzz from nitroglycerin?
12 doctors weighed in

Dr. Samuel Hahn
Internal Medicine - Cardiology
6 doctors agree
In brief: Nothing good
The most common side effects are a pounding headache and dizziness/lightheadedness from low bp.
Not recommended for recreation.

In brief: Nothing good
The most common side effects are a pounding headache and dizziness/lightheadedness from low bp.
Not recommended for recreation.
Dr. Samuel Hahn
Dr. Samuel Hahn
Thank
1 comment
Dr. Arthur Heller
Nitroglycerin is not nitrous oxide ("laughing gas") or amyl nitrate ("poppers"); both of those can be abused to "get a buzz".
Dr. Franklin Schneider
Internal Medicine - Cardiology
4 doctors agree
In brief: Yes
A non-prescription form of nitroglycerin, called "poppers" is specifically taken because it makes the user feel high.

In brief: Yes
A non-prescription form of nitroglycerin, called "poppers" is specifically taken because it makes the user feel high.
Dr. Franklin Schneider
Dr. Franklin Schneider
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors